Abdelfatah Bouziani, "On a class of nonclassical hyperbolic equations with nonlocal conditions", International Journal of Stochastic Analysis, vol. 15, Article ID 141476, 16 pages, 2002. https://doi.org/10.1155/S1048953302000138
On a class of nonclassical hyperbolic equations with nonlocal conditions
This paper proves the existence, uniqueness and continuous dependence of a solution of a class of nonclassical hyperbolic equations with nonlocal boundary and initial conditions. Results are obtained by using a functional analysis method based on an a priori estimate and on the density of the range of the linear operator corresponding to the abstract formulation of the considered problem.
Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.